# SDR SIMA200929301

- Difficulty date: October 17, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 14,337 hours, 13,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 14000241401
- Condition: Corroded
- Location: Lavatory
- Part time: 14,337 hours, 13,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE LAVATORY BUCKET HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-31-02.  AIRCRAFT RETURNED TO SERVICE.
